RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 75(117), Number 2, Pages 171–177 (Mi msb3975)  

This article is cited in 1 scientific paper (total in 1 paper)

Primitive divisors of the expression $a^n-b^n$ in algebraic number fields

L. P. Postnikova, A. Schinzel


Full text: PDF file (706 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 4:2, 153–159

Bibliographic databases:

UDC: 511.6
MSC: 11A05, 11S05, 11N80, 11T22, 11T06
Received: 07.02.1967

Citation: L. P. Postnikova, A. Schinzel, “Primitive divisors of the expression $a^n-b^n$ in algebraic number fields”, Mat. Sb. (N.S.), 75(117):2 (1968), 171–177; Math. USSR-Sb., 4:2 (1968), 153–159

Citation in format AMSBIB
\Bibitem{PosSch68}
\by L.~P.~Postnikova, A.~Schinzel
\paper Primitive divisors of the expression $a^n-b^n$ in algebraic number fields
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 75(117)
\issue 2
\pages 171--177
\mathnet{http://mi.mathnet.ru/msb3975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=223330}
\zmath{https://zbmath.org/?q=an:0195.33704|0157.10103}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 4
\issue 2
\pages 153--159
\crossref{https://doi.org/10.1070/SM1968v004n02ABEH002783}


Linking options:
  • http://mi.mathnet.ru/eng/msb3975
  • http://mi.mathnet.ru/eng/msb/v117/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bugeaud Y., “Linear Forms in Logarithms and Applications”, Linear Forms in Logarithms and Applications, Irma Lectures in Mathematics and Theoretical Physics, 28, Eur. Math. Soc., 2018, 1–224  crossref  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:334
    Full text:111

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020